You are here

Infinite Horizon Noncooperative Differential Games

TitleInfinite Horizon Noncooperative Differential Games
Publication TypePreprint
AuthorsBressan, A, Priuli, FS
Series TitleJ. Differential Equations 227 (2006) 230-257
Document NumberSISSA;31/2005/M

For a non-cooperative differential game, the value functions of the various players satisfy a system of Hamilton-Jacobi equations. In the present paper, we consider a class of infinite-horizon games with nonlinear costs exponentially discounted in time. By the analysis of the value\\nfunctions, we establish the existence of Nash equilibrium solutions in feedback form and provide results and counterexamples on their uniqueness and stability.

Sign in